Mathematische Zeitschrift

, Volume 234, Issue 1, pp 163–189 | Cite as

Sampling expansions associated with Kamke problems

  • M.H. Annaby
  • G. Freiling
Original article


The present paper is devoted to the derivation of sampling expansions for entire functions which are represented as integral transforms where a differential operator is acting on the kernels. The situation generalizes the results obtained in sampling theory associated with boundary value problems to the case when the differential equation has the form \(N(y)=\lambda P(y),\) where N and P are two differential expressions of orders n and p respectively, \(n>p\) and \(\lambda\) is the eigenvalue parameter. Both self adjoint and non self adjoint cases will be considered with examples in which the boundary conditions are strongly regular.

Mathematics Subject Classification (1991): 41A05, 34B05, 34L10 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • M.H. Annaby
    • 1
  • G. Freiling
    • 2
  1. 1.Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt (e-mail:
  2. 2.Fachbereich 11 – Mathematik, Universität-GHS Duisburg, Lotharstr. 65, D-47057 Duisburg, Germany (e-mail:

Personalised recommendations